# SDR VNAA202311290002

- Difficulty date: October 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME(BOTH SIDES) AT FS661.00+46.00 BTW STGR#27 TO STGR#26RH FWD CARGO COMP.  CORROSION ON FRAME FS 661.00+46.00 BTW STGR 27-26R WAS REMOVED PER CRJ900 SRM 
51-21-06-001-001-A01; WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-06-101-003-A04 AND WAS REPAIRED PER CRJ-900 SRM 53-00-06-201-001-A03
